# SDR ASAA2023020241819

- Difficulty date: February 2, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 43,834 hours, 12,671 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EXIT SIGN IN FWD GALLEY HANGING DOWN ON RIGHT SIDE. GROUNDED - YES. VERIFIED NUT PLATE MISALIGNED WITH SCREW. ADJUST IT TO PROPER POSITION. INSTALLED HEADER PANEL BACK TO CEILING. NO FUTHER DEFECTS NOTED.
